# SDR DL72S950897

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Bearing
- Part number: 652163361
- Condition: Corroded
- Location: Nr 1 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MID FLAP, O/B THRUST BEARING BORE CORRODED.  REPAIRED PER SRM 575004 FIG 15.  MACHINED OVERSIZE AND INSTALLED BUSHING.
